# SDR SWAA2021060377109

- Difficulty date: April 22, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 259.5+9; 16' BELOW S-24R. DENT MEASURES AT L=2.8'; W=1.9'; Y=.030'; W/Y =63 / REPAIRED FUSELAGE SKIN DENT AT BS 259.5+9; S-24R PER SWA EA 21-153-01442 REV IR (ATS ER 21-01809 REV IR)
